Imraldi injections and increased pain: Has anyone else... - NRAS

NRAS
26,063 members29,835 posts

Imraldi injections and increased pain

Has anyone else experienced increased pain and fatigue after starting imraldi or any other biologic/biosimilar?

I’ve now taken 3 injections of imraldi 40mgs and am 5 weeks into treatment and have so much pain in my hands and feet that I’m taking cocodamol 3/4 times a day and feel so tired and fuzzy headed I haven’t been able to go into work.

I’m thinking of going back onto prednisalone for a couple of weeks to give myself a break and discussing an alternative biologic with my rheumatologist?

What experiences have other people had?

14 Replies
oldestnewest

Hi Barb66,

I can't comment on your post as I'm not on biologics but just wanted to say what a lovely photo! 😀

Reply

That’s very nice of you 😊

Reply

That is a lovely photograph.

I am on imraldi and it is making me tired and hungry

Reply

I got flares with injected biologics of various intensity! Am now on tofacitinib which is a JAC inhibitor and is a pill... not perfect but the best I’ve been... Looks like everyone reacts to each drug differently. Good luck and hope u find the right one for u.

1 like
Reply

Thank you and do you feel more ‘normal’ on tofacitinib? xx

Reply

Yes I do. Compared to how I was , miles better. Still having times when I’m stiffer than usual and feel flarey. ( doing too much... weather change) But I am trying to come off my steroids now. Been on them for 3 years so is tough,down to 4.5 mg. Think it really is a question of finding a drug that a) works for u and b) that u can tolerate. Not sure I’m ever going to find something that takes all symptoms away all the time so just happy that I’ve found a drug that helps me to get on with life.

1 like
Reply

Imraldi crap is keeping me awake and messing g with my sleep, ready for bed by 9 and up at 3am. For someone who seldom perspires I look as though I have entered a wet tee shirt competition as soon as I do any manual work.

Aching all over, just hoping it will settle down, I need a Tesla but not sure how auto drive will work on Devon sheep trails

Reply

Oh dear Minty Im sorry to hear that. It sounds like a rerun of my menopause! How unpleasant for you. Are your pain and fatigue levels any better though? And how long have you been on

Imraldi? Xx

Reply

I seem to feel worse post injections with sore and tender hands and ankles. I am left feeling what’s the point of injecting when I feel worse than better.

After a few days things ease somewhat - despite a horrendous flare in thumb on Tuesday.

I thought biologics were suppose to cure the pain and joint soreness but not in my case. This is my seventh biologic and haven’t the energy to go for yet another.

All the best to you - Hessie 😌

2 likes
Reply

Aww dear I so hope you improve soon.. we all start biologics with such high hopes don’t we? Xx

Reply

Thanks for your message Hessie5 it’s such a relief to hear I’m not the only one doing worse on biologics. I’m sorry though you’ve had such a hard time on them and had 7 different ones? Are there any other options for you?

Like you I seem to worsen in the first 24hours and then as it wears off I feel a bit better. This week though I’ve had a bit of a lift in that a week after my 2 weekly injection of imraldi I did feel the pain ease quite a bit. That’s my 3rd injection so I’m plodding on till my rheumatology appointment in 6 weeks time and hoping..... xxx

Reply

Hi Barb, I am due my second Imraldi injection next Tuesday...a bit concerned that you are having side effects after 3 injections. Overall since my first one on 6th August I have had more energy & less pain in hands, wrists & knees although I had two incidents of severe, debilitating headaches & one 13hr crash out! Do you mind if I follow you as very interested how you get on? Juliax

1 like
Reply

I’m flattered 😊

1 like
Reply

😂 haha that’s alright then! I hope you start to feel better soon, you’re a week & a half in front of me! Xx

Reply

You may also like...